Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 838397, 13 pages
Research Article

The Sum and Difference of Two Lognormal Random Variables

Institute of Theoretical Physics and Department of Physics, The Chinese University of Hong Kong, Hong Kong

Received 15 May 2012; Accepted 19 July 2012

Academic Editor: Mehmet Sezer

Copyright © 2012 C. F. Lo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. F. Lo, “The Sum and Difference of Two Lognormal Random Variables,” Journal of Applied Mathematics, vol. 2012, Article ID 838397, 13 pages, 2012. doi:10.1155/2012/838397